×

zbMATH — the first resource for mathematics

Regularized estimates in problems with singular variance matrices. (English. Russian original) Zbl 0657.93061
Autom. Remote Control 49, No. 3, 293-297 (1988); translation from Avtom. Telemekh. 1988, No. 3, 35-40 (1988).
It is shown that regularized estimates in identification problems with a singular variance matrix are stable under perturbations.

MSC:
93E10 Estimation and detection in stochastic control theory
93E12 Identification in stochastic control theory
93E25 Computational methods in stochastic control (MSC2010)
62J10 Analysis of variance and covariance (ANOVA)
PDF BibTeX XML Cite